Kragujevac Journal of Mathematics Vol. 44 No.4 (2020)

Download full PDF

DOI: 10.46793/KgJMat2004


EDITORIAL BOARD

Results on Tauberian Theorem for Cesàro Summable Double Sequences of Fuzzy Numbers

Author: B. B. JENA, S. K. PAIKRAY, P. PARIDA AND H. DUTTA
DOI: 10.46793/KgJMat2004.495J

Sharp Bounds on the Augmented Zagreb Index of Graph Operations

Author: N. DEHGARDI AND H. ARAM
DOI: 10.46793/KgJMat2004.509D

On Equienergetic, Hyperenergetic and Hypoenergetic Graphs

Author: S. K. VAIDYA AND K. M. POPAT
DOI: 10.46793/KgJMat2004.523V

A Generalized Class of Close-to-Convex Functions

Author: P. KAUR AND S. S. BILLING
DOI: 10.46793/KgJMat2004.533K

A New Class of Integrals Involving Generalized Hypergeometric Function and Multivariable Aleph-Function.

Author: D. KUMAR, F. AYANT AND D. KUMAR
DOI: 10.46793/KgJMat2004.539K

Lower Bounds for Inverse Sum Indeg Index of Graphs

Author: I. GUTMAN, M. MATEJIć, E. MILOVANOVIć AND I. MILOVANOVIć
DOI: 10.46793/KgJMat2004.551G

A Note on the Definition of Bounded Variation of Higher Order for Double Sequences

Author: B. L. GHODADRA AND V. FüLöP
DOI: 10.46793/KgJMat2004.563G

Some Grüss Type Inequalities for Fréchet Differentiable Mappings

Author: T. TEIMOURI-AZADBAKHT AND A. G GHAZANFARI
DOI: 10.46793/KgJMat2004.571T

The $dbar$ Cauchy-Problem on Weakly $Q$-Convex Domains in $Bbb{C}P^n$

Author: S. SABER1
DOI: 10.46793/KgJMat2004.581S

Johnson Pseudo-Contractibility and Pseudo-Amenability of $ theta $-Lau Product

Author: M. ASKARI-SAYAH, A. POURABBAS AND A. SAHAMI
DOI: 10.46793/KgJMat2004.593A

New Explicit Bounds on Gronwall-Bellman-Bihari-Gamidov Integral Inequalities and Their Weakly Singular Analogues with Applications

Author: M. MEKKI, K. BOUKERRIOUA, B. KILANI AND M. L. SAHARI
DOI: 10.46793/KgJMat2004.603M

Existence of Renormalized Solutions for Some Anisotropic Quasilinear Elliptic Equations

Author: T. AHMEDATT, A. AHMED, H. HJIAJ AND A. TOUZANI
DOI: 10.46793/KgJMat2004.617A

Certain Classes of Bi-Univalent Functions of Complex Order Associated with Quasi-Subordination Involving $(p, q)$-Derivative Operator

Author: S. ALTıNKAYA AND S. YALçıN
DOI: 10.46793/KgJMat2004.639A